MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY
Model Number 690R34
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this annuloplasty ring was implanted after the expiration date.No adverse patient effects were reported.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7801233
Report Number2025587-2018-02195
Device Sequence Number11354102
Product Code KRH
UDI-Device Identifier00643169121713
UDI-Public00643169121713
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/12/2018
Device Model Number690R34
Device Catalogue Number690R34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR